# SDR SIMA202002198003

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,824 hours, 30,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED R/H OVER WING EMERGENCY LIGHT IAW EMB AMM 33-50-07-000-801-A  AND 33-50-07-400-801-A  OPC GOOD  END
